# SDR ABXA9800821

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923258504
- Condition: Cracked
- Location: Rt Wing Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD SPOILER TORSION BAR CENTER SUPPORT FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30 AND 51-30-2.
